MathSciNet Relay Station
MathSciNet bibliographic data
MR309896 12A10
Loxton, J. H. On the maximum modulus of cyclotomic integers. Acta Arith. 22 (1972), 69–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement